BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item:

Title: Fractional Powers of Almost Non-Negative Operators
Authors: Martínez, Celso
Sanz, Miguel
Redondo, Antonia
Keywords: Fractional Powers
Non-Negative Operators
Almost Sectorial Operators
Functional Calculus
Semigroups of Operators
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 2, (2005), 201p-230p
Abstract: In this paper, we extend the theory of complex powers of operators to a class of operators in Banach spaces whose spectrum lies in C \ ]−∞, 0[ and whose resolvent satisfies an estimate ||(λ + A)^(−1)|| ≤ (λ^(−1) + λ^m) M for all λ > 0 and for some constants M > 0 and m ∈ R. This class of operators strictly contains the class of the non negative operators and the one of operators with polynomially bounded resolvent. We also prove that this theory may be extended to sequentially complete locally convex spaces.
Description: Mathematics Subject Classification: Primary 47A60, 47D06.
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num2-2005-201p-230p.pdf282.45 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License